Hasse invariants for the Clausen elliptic curves

Research output: Contribution to journalArticle

4 Citations (Scopus)


Gauss's hypergeometric function gives periods of elliptic curves in Legendre normal form. Certain truncations of this hypergeometric function give the Hasse invariants for these curves. Here we study another form, which we call the Clausen form, and we prove that certain truncations of and in Fp[x] are related to the characteristic p Hasse invariants.

Original languageEnglish
Pages (from-to)3-13
Number of pages11
JournalRamanujan Journal
Issue number1-2
Publication statusPublished - 2013



  • Hasse invariants
  • Hypergeometric functions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this